The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 8

Volume 8, Issue 1, 2011

 

Art No.
 
Title Author (s)

1

Common Fixed Point Results for Banach Operator Pairs and Applications to Best Approximation

 

Hemant Kumar Nashine

2

A New Method for Comparing Closed Intervals

 

Ibraheem Alolyan

3

An Lp Inequality for `Self-Reciprocal' Polynomials. II

 

M. A. Qazi

4

A New Property of General Means of Order p with an
Application to the Theory of Economic Growth

 

Olivier de La Grandville

5

Bounds for Two Mappings Associated
to the Hermite-Hadamard Inequality

 

S. S. Dragomir and I. Gomm

6

Sharp Lp Improving Results for Singular Measures on Cn+1

 

E. Ferreyra,  M. Urciuolo

7

Some Inequalities Concerning Derivative and
Maximum Modulus of Polynomials

 

N. K. Govil, A. Liman and W. M. Shah

8

Good and Special Weakly Picard Operators for the Stancu Operators with Modified Coefficients

 

Loredana-Florentina Galea and Alexandru-Mihai Bica

9

A Note On The Global Behavior Of A Nonlinear System of Difference Equations

 

Norman H. Josephy, Mihaela Predescu and Samuel W. Woolford

10

Error Estimates for Approximations of the Laplace transform of Functions in Lp Spaces

 

Andrea Aglić Aljinović

11

On Weighted Toeplitz Operators

 

S. C. Arora and Ritu Kathuria

12

On the Inequality with Power-Exponential Function

 

S. Manyama

13

Ulam Stability of Reciprocal Difference and Adjoint Functional Equations

 

K. Ravi, J. M. Rassias and B. V. Senthil Kumar

14

Approximation of an AQCQ-Functional Equation and its Applications

 

Choonkil Park and Jung Rye Lee

 


2004-2015 Austral Internet Publishing